# SDR RAIA201711190001

- Difficulty date: November 19, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 42,182 hours, 38,396 cycles
- System (JASC): 3251 · Steering Unit
- Part: Connector
- Condition: Dirty
- Location: Steering System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNCOMMANDED STEERING SWERVED ON GROUND.  REMOVED AND CLEANED FEEDBBACK POT CONNECTOR.   RECONNECTED AND HAD CREW PERFORM TAXI OPS CHECK OF STEERING. NO DEFECT NOTED.
